| Model Number |
1884006EM |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The inner assembly turned by hand however the middle assembly tip rotated with it.The middle assembly cutting tip was detached at the spiral wrap, it was only resting on the inner cutter tip.The portion that broke off measured 0.45¿ long.There was cutting tooth damage on the inner and middle assemblies.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A healthcare professional (hcp) reported via a manufacturer representative that the tip of the blade was broken into pieces during a functional endoscopic sinus surgery procedure.A backup device was not used because the procedure was almost completed however, there was a 30-minute delay due to this.There was no patient impact.